# SDR DALA13066960983

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 59,827 hours, 43,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, NOTED FUSELAGE SKIN CRACKED 8 INCHES ABOVE LT PYLON BS 1418.  REPAIRED IAW ER/A 521235-14.
